Volume 6, Issue 1 (Vol. 6, No. 1 2020)                   mmr 2020, 6(1): 39-46 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hajiabolhassan H, Alishahi M. On the Altermatic Number of Graphs. mmr 2020; 6 (1) :39-46
URL: http://mmr.khu.ac.ir/article-1-2638-en.html
1- , meysam_alishahi@shahroodut.ac.ir
Abstract:   (2514 Views)
In 2015, Alishahi and Hajiabolhassan introduced the altermatic number of graphs as a lower bound for the chromatic number of them. Their proof is based on the Tucker lemma, a combinatorial counterpart of the Borsuk-Ulam theorem, which is a well-known result in topological combinatorics. In this paper, we present a combinatorial proof for the Alishahi-Hajiabolhassan theorem. ./files/site1/files/61/4.pdf
Full-Text [PDF 492 kb]   (559 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2017/06/24 | Revised: 2020/10/13 | Accepted: 2018/08/5 | Published: 2018/09/1 | ePublished: 2018/09/1

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb